Skip to content
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Menu
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Search
Search
Close this search box.
Contents
Abstract
References
Journal of Combinatorial Mathematics and Combinatorial Computing
Volume 016
Pages: 165-170
Research article
A Note on Circular Permutations
Wun-SENG CHou
1
,
Peter Jau-Shyong Shiue
2
1
Institute of Mathematics, Academia Sinica Nankang, Taipei 11529, Tarwan, R.O.C.
2
Department of Mathematical Sciences, University Of Nevada, Las Vegas 4505 Maryland Parkway, Las Vegas, NV 89154-4020, U.S.A.
Published: 31/10/1994
Download PDF
Citation
Copyright Link
License
Abstract
Citation
Wun-SENG CHou, Peter Jau-Shyong Shiue. A Note on Circular Permutations[J],
Journal of Combinatorial Mathematics and Combinatorial Computing
, Volume 016. 165-170. DOI: .